# SDR AALA202301196582

- Difficulty date: January 12, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 66,062 hours, 26,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751013
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT LEFT HAND BAFFLE LOCATED FROM BS 460 TO BS 480 AT LBL 23. REPLACED BAFFLE PER DWG 143A7505, AARD 51-00-05-1, AND SRM 51-40-02.
